Pietro Cerone
Pietro Cerone
latrobe.edu.au üzerinde doğrulanmış e-posta adresine sahip
Başlık
Alıntı yapanlar
Alıntı yapanlar
Yıl
On Simpson's inequality and applications
SS Dragomir, RP Agarwal, P Cerone
RGMIA research report collection 2 (3), 1999
2191999
Midpoint-type rules from an inequalities point of view.
P Cerone, SS Dragomir
Chapman & Hall/CRC Press, New York, 2000
217*2000
Midpoint-type rules from an inequalities point of view
P Cerone, SS Dragomir
Handbook of analytic-computational methods in applied mathematics, 135-200, 2000
177*2000
Ostrowski type inequalities for functions whose derivatives are s-convex in the second sense
M Alomari, M Darus, SS Dragomir, P Cerone
Applied Mathematics Letters 23 (9), 1071-1076, 2010
1722010
Some Ostrowski type inequalities for n-time differentiable mappings and applications
P Cerone, SS Dragomir, J Roumeliotis
RGMIA research report collection 1 (1), 1998
1661998
A refinement of the Gr"{u} ss inequality and applications
P Cerone, SS Dragomir
Tamkang Journal of Mathematics 38 (1), 37-49, 2007
1582007
Self-adaptive genetic algorithm for numeric functions
R Hinterding, Z Michalewicz, TC Peachey
International Conference on Parallel Problem Solving from Nature, 420-429, 1996
1431996
Trapezoidal-type rules from an inequalities point of view
P Cerone, SS Dragomir
Handbook of analytic-computational methods in applied mathematics, 65-134, 2000
1322000
A new generalization of Ostrowski's integral inequality for mappings whose derivatives are bounded and applications in numerical integration and for special means
SS Dragomir, P Cerone, J Roumeliotis
Applied Mathematics Letters 13 (1), 19-25, 2000
1292000
A generalized trapezoid inequality for functions of bounded variation
P Cerone, SS Dragomir, CEM Pearce
Turkish Journal of Mathematics 24 (2), 147-163, 2000
1112000
Trapezoidal-type rules from an inequalities point of view, Handbook of Analytic-Computational Methods in Applied Mathematics, Editor: G. Anastassiou
P Cerone, SS Dragomir
CRC Press, New York, 2000
1102000
Some new Ostrowski-type bounds for the ˇCebyšev functional and applications
P Cerone, SS Dragomir
J. Math. Inequal 8 (1), 159-170, 2014
103*2014
New bounds for the three-point rule involving the Riemann-Stieltjes integral
P Cerone, SS Dragomir
Advances In Statistics, Combinatorics And Related Areas: Selected Papers …, 2002
992002
Some new Ostrowski-type bounds for the Cebyšev functional and applications
P Cerone, SS Dragomir
J. Math. Inequal 8 (1), 159-170, 2014
922014
On Ostrowski type inequalities for Stieltjes integrals with absolutely continuous integrands and integrators of bounded variation
P Cerone, WS Cheung, SS Dragomir
Computers & Mathematics with Applications 54 (2), 183-191, 2007
892007
A weighted version of Ostrowski inequality for mappings of Holder type and applications in numerical analysis
SS Dragomir, P Cerone, J Roumeliotis, S Wang
Bulletin mathématique de la Société des Sciences Mathématiques de Roumanie …, 1999
891999
An inequality of Ostrowski type for mappings whose second derivatives are bounded and applications
P Cerone, SS Dragomir, J Roumeliotis
RGMIA research report collection 1 (1), 1998
831998
Some remarks on the trapezoid rule in numerical integration
SS Dragomir, P Cerone, A Sofo
RGMIA research report collection 2 (5), 1999
801999
A new generalization of the trapezoid formula for n-time differentiable mappings and applications
P Cerone, SS Dragomir, J Roumeliotis, J Sunde
RGMIA research report collection 2 (5), 1999
741999
Mathematical inequalities: a perspective
P Cerone, SS Dragomir
CRC Press, 2010
692010
Sistem, işlemi şu anda gerçekleştiremiyor. Daha sonra yeniden deneyin.
Makaleler 1–20